MAUDE Adverse Event Report: RADIOMETER MEDICAL APS ABL800 FLEX ANALYZER

RADIOMETER MEDICAL APS ABL800 FLEX ANALYZER
Model Number 393-800
Medical Device Problem Code High Readings (2459)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/12/2023
Type of Reportable Event Malfunction
Event or Problem Description
According to the complaint, on (b)(6) 2023 when using an (b)(6) the customer reported a potential bias for na (sodium) on this analyzer which is undetected by calibration and both internal and external qc.All patient results were elevated by 6-10 mmol/l in reference to the lab value.Abl800 lab unit 148 137 mmol/l.153 136 mmol/l.148 130 mmol/l.156 145 mmol/l.The customer reported the 4 results from the abl800 as false high.
 
Additional Manufacturer Narrative
Ongoing radiometer investigation on the 2023-06-13, of the received data logs indicate that the cause of the issue is an obstruction, which likely was caused by a clot in the fluidic pathway.New information regarding the abl800 analyzer was received on 2023-06-14, where installation of new sodium electrodes have not resolved the discrepancy.Hence further testing and investigations is planned and ongoing as the radiometer field service engineer is in the process of installing new electrodes/module, and gathering new information.
 
Additional Manufacturer Narrative
The radiometer investigation has not been able to establish the root cause, hence the root cause remains unknown.

Brand Name
ABL800 FLEX ANALYZER
Common Device Name
ABL800 FLEX ANALYZER
Manufacturer (Section D)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA  2700
Manufacturer (Section G)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA   2700
Manufacturer Contact
cecilie jensen
aakandevej 21
broenshoej, 2700
DA   2700
MDR Report Key16775059
Report Number3002807968-2023-00015
Device Sequence Number15137435
Product Code CHL
UDI-Device Identifier05700693938011
UDI-Public(01)05700693938011(10)754R1201N004
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K041874
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number393-800
Device Catalogue Number393-800
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2023
Supplement Date Received by Manufacturer06/12/2023
07/31/2023
Initial Report FDA Received Date04/20/2023
Supplement Report FDA Received Date07/07/2023
08/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/28/2011
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown